Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 14, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 8, 2014, 2:45 PM MDT for 10 counties in Colorado. It took effect at Apr 9, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 2:45 PM MDT (20:45 UTC)
- In effect from
- Apr 9, 2014, 12:00 PM MDT
- Expired
- Apr 9, 2014, 7:53 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048 WWUS85 KPUB 082045 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT TUE APR 8 2014 ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 WEDNESDAY FOR FIRE WEATHER ZONES 222 AND 227 THROUGH 230...WHICH INCLUDES FREMONT...SOUTHERN EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES... COZ222-227>230-091245- /O.UPG.KPUB.FW.A.0008.140409T1800Z-140410T0200Z/ /O.NEW.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 245 PM MDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR FIRE WEATHER ZONES 222...227...228...229 AND 230... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 230. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
650 WWUS85 KPUB 090856 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 256 AM MDT WED APR 9 2014 ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 TODAY FOR FIRE WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES AND THE SAN LUIS VALLEY... COZ224-226-100100- /O.EXA.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/ SAN LUIS VALLEY-NORTHERN EL PASO COUNTY- 256 AM MDT WED APR 9 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 224 AND 226... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 224 AND 226. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ222-227>230-100100- /O.CON.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- 256 AM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...227...228...229 AND 230. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
410 WWUS85 KPUB 090900 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 300 AM MDT WED APR 9 2014 ...A RED FLAG WARNING HAS BEEN ISSUED FOR GUSTY WINDS...LOW HUMIDITY LEVELS AND DRY FUELS FROM 1200 TO 2000 TODAY FOR FIRE WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES AND THE SAN LUIS VALLEY... COZ222-224-226>230-100100- /O.CON.KPUB.FW.W.0014.140409T1800Z-140410T0200Z/ FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 300 AM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...224...226...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...224...226...227... 228...229 AND 230. * WINDS...WEST 10 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
558 WWUS85 KPUB 092110 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT WED APR 9 2014 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY WINDS...LOW HUMIDITY LEVELS AND DRY FUELS FROM UNTIL 8 PM THIS EVENING FOR FIRE WEATHER ZONES 222...224 AND 226 THROUGH 230...WHICH INCLUDES FREMONT...EL PASO...PUEBLO...HUERFANO AND WESTERN LAS ANIMAS COUNTIES AND THE SAN LUIS VALLEY... COZ222-224-226>230-100200- /O.CON.KPUB.FW.W.0014.000000T0000Z-140410T0200Z/ FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 310 PM MDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...224...226...227...228...229 AND 230... * AFFECTED AREA...FIRE WEATHER ZONES 222...224...226...227... 228...229 AND 230. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD CAN BE EXPECTED WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
255 WWUS85 KPUB 100153 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 753 PM MDT WED APR 9 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT... COZ222-224-226>230-100300- /O.CAN.KPUB.FW.W.0014.000000T0000Z-140410T0200Z/ FREMONT COUNTY-SAN LUIS VALLEY-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 753 PM MDT WED APR 9 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT FOR FIRE WEATHER ZONES 222...224...226...227...228...229 AND 230... SURFACE WINDS ARE DIMINISHING AND RELATIVE HUMIDITIES ARE EXPECTED TO CONTINUE TO RISE THIS EVENING...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:04 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 8, 12:04 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1204 PM MDT TUE APR 8 2014 .UPDATE... ISSUED AT 650 AM MDT TUE APR 8 2014 QUICK UPDATE TO REMOVE ALL POPS FROM THE MTS. SHOWERS HAVE ENDED PER OBS. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 305 AM MDT TUE APR 8 2014 ...SPRING WEATHER AHEAD... NORTH-NORTHWEST FLOW ALOFT HAS LEAD TO SOME LIGHT SHSN OVER THE SAWATCH AND MOSQUITO RANGES OVERNIGHT. ACTIVITY APPEARS TO BE WINDING DOWN NOW...WITH JUST A FEW FLURRIES LIKELY OVER THE DVD THROUGH 15Z OR SO. THEN...HIGH PRESSURE CONTINUES TO BUILD...AND WE SHOULD END UP WITH A VERY PLEASANT DAY OVERALL. HAVE GONE ON THE COOL SIDE OF GUIDANCE FOR AFTERNOON HIGHS...AS LIGHT WINDS WILL KEEP THINGS COOL FOR THE FIRST PART OF THE DAY...AND H7 TEMPS NEVER GET TOO MUCH ABOVE ZERO THIS AFTERNOON. SHOULD STILL SEE TEMPS APPROACH OR EXCEED 70 DEGREES FOR MUCH OF THE PLAINS...AND 50S- 60S FOR THE HYR TRRN. EXPECT ANOTHER COOL NIGHT WITH CONTINUED LIGHT WINDS AND CLEAR SKIES THRU WED MORNING. IF YOU HAVE OUTDOOR PLANS...TODAY IS A GOOD DAY FOR THEM. ROSE .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 305 AM MDT TUE APR 8 2014 A FLAT UPR RIDGE WL BE OVR THE STATE ON WED...WITH DRY WEATHER EXPECTED. INCREASED WESTERLY FLOW IS EXPECTED TO RESULT IN BREEZY TO WINDY CONDITIONS OVR THE MTNS...HIGH VALLEYS AND ALONG THE I-25 CORRIDOR. AFTERNOON RH VALUES ON WED ARE EXPECTED TO BE BELOW 15 PERCENT AT THE LOWER ELEVATIONS. ALONG THE I-25 CORRIDOR AND OVR FREMONT COUNTY...IT LOOKS LIKE THE WIND GUSTS COULD BE STRONG ENOUGH TO MEET RED FLAG CRITERIA WHEN COMBINED WITH THE DRY CONDITIONS... FOR AT LEAST A FEW HOURS IN THE AFTERNOON...HOWEVER THE WIND GUSTS COULD END UP BEING MARGINAL. WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR THAT AREA ON WED. HIGH TEMPS ON WED WL BE WELL ABOVE AVERAGE. WED NIGHT...AN UPR TROF WL MOVE FROM THE NRN ROCKIES...INTO THE PLAINS STATES. THIS WL SEND A FRONT INTO SERN CO THU MORNING...LEADING TO LOW LEVEL EASTERLY UPSLOPE WINDS FOR THE AFTERNOON. A LITTLE MSTR OVR THE AREA...ALONG WITH AFTERNOON INSTABILITY COULD LEAD TO A FEW SHOWERS...ESPECIALLY OVR THE EASTERN MTNS AND ADJACENT PLAINS. FRI LOOKS LIKE ANOTHER DRY DAY WITH ABOVE AVERAGE HIGH TEMPS. ON SAT AN UPR TROF IS EXPECTED TO MOVE OVR THE NRN ROCKIES...WHILE AN UPR LOW MOVES INTO SRN CA AND WRN AZ. AN INCREASE IN MSTR IS EXPECTED TO BRING PCPN TO THE CONTDVD ON SAT. THERE ARE STILL SOME MODEL DIFFERENCES FOR SAT NIGHT AND SUN. THE ECMWF SHOWS THE UPR LOW OVR THE SW...WEAKENING AND MERGING WITH THE NRN STREAM TROF THAT IS FORECAST TO MOVE SOUTH INTO THE GREAT BASIN AND CO BY SUN MORNING. THE GFS KEEPS THE TWO SYSTEMS SEPARATE WITH THE UPR LOW OVR SRN AZ AND THE NRN STREAM TROF NOT DIGGING AS FAR SOUTH AND WEST. BY LATE IN THE DAY SUN THE GFS THEN DOES MERGE THE TWO SYSTEMS AS THE NRN STREAM UPR TROF MOVES SOUTH...BUT STILL DOES NOT DIG THE SYSTEM AS FAR SOUTH OVR CO AS THE ECMWF. HOWEVER...BOTH MODELS DO SHOW FAIRLY WIDESPREAD PCPN DEVELOPING OVR THE FORECAST AREA FOR SUN THROUGH MON MORNING. LATER IN THE DAY MON AN UPR RIDGE MOVES INTO THE AREA BRINGING DRIER CONDITIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1204 PM MDT TUE APR 8 2014 VFR CONDITIONS EXPECTED AT ALL TAF SITES OVER THE NEXT 24HRS WITH UPPER LEVEL RIDGING BUILDING ACROSS THE STATE. BREEZY WEST WINDS EXPECTED TO DEVELOP AFT 18Z TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COZ222-227>230. && UPDATE...ROSE SHORT TERM...ROSE LONG TERM...28 AVIATION...MW
Hazardous weather outlook, Apr 8, 6:16 AM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 616 AM MDT TUE APR 8 2014 COZ058>089-093>099-091230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 616 AM MDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY...AS HUMIDITIES DROP BELOW 15 PERCENT AND THE WINDS POSSIBLY GUST TO AROUND 30 MPH ALONG THE INTERSTATE 25 CORRIDOR AND IN FREMONT COUNTY. SOME LIGHT SNOW ACCUMULATIONS OF ABOUT AND INCH OR TWO...WILL BE POSSIBLE OVER THE HIGHER AREAS OF THE EASTERN MOUNTAINS THURSDAY AFTERNOON AND EVENING. SATURDAY NIGHT AND SUNDAY A STORM SYSTEM IS FORECAST TO MOVE INTO THE AREA...BRINGING WIDESPREAD PRECIPITATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 44/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:12 AM MDT | Fire Weather Watch | PUB | El Paso, Fremont, Huerfano, Las Animas, Pueblo | 12 hr |
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.